# SDR DALA2014091805100

- Difficulty date: September 7, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 33,795 hours, 23,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 842
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN, BS 842, S28L HAS AREA OF CORROSION.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-30-01.
